PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 1 | 117-138
Tytuł artykułu

Some new Hardy spaces on locally compact Vilenkin groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Strony
117-138
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-01-20
poprawiono
1992-12-10
Twórcy
autor
  • Department of Mathematics, Beijing Normal University, Beijing, 100875, The People's Republic of China
autor
  • Department of Mathematics, Beijing Normal University, Beijing, 100875, The People's Republic of China
Bibliografia
  • [1] T. Kitada, Weighted $H^p$ multipliers on locally compact Vilenkin groups, Monatsh. Math. 110 (1990), 283-295.
  • [2] T. Kitada, Multipliers on weighted Hardy spaces over certain totally disconnected groups, Internat. J. Math. Math. Sci. 11 (1988), 665-674.
  • [3] S. Lu and D. Yang, Some weak Hardy spaces on locally compact Vilenkin groups, J. Beijing Normal Univ. (Natur. Sci.) 28 (1992), 409-419.
  • [4] C. W. Onneweer, Generalized Lipschitz spaces and Herz spaces on certain totally disconnected groups, in: Lecture Notes in Math. 939, Springer, 1981, 106-121.
  • [5] C. W. Onneweer, Multipliers on weighted $L_p$-spaces over certain totally disconnected groups, Trans. Amer. Math. Soc. 288 (1985), 347-362.
  • [6] C. W. Onneweer and T. S. Quek, Multipliers on weighted Hardy spaces over locally compact Vilenkin groups, I, J. Austral. Math. Soc. Ser. A 48 (1990), 472-496.
  • [7] C. W. Onneweer and T. S. Quek, Multipliers on weighted Hardy spaces over locally compact Vilenkin groups, II, Colloq. Math. 60/61 (1990), 305-314.
  • [8] C. W. Onneweer and W. Su, Homogeneous Besov spaces on locally compact Vilenkin groups, Studia Math. 93 (1989), 17-39.
  • [9] L. Saloff-Coste, Opérateurs pseudo-différentiels sur certains groupes totalement discontinus, ibid. 83 (1986), 205-228.
  • [10] M. H. Taibleson, Fourier Analysis on Local Fields, Math. Notes 15, Princeton Univ. Press, 1975.
  • [11] N. Ya. Vilenkin, On a class of complete orthonormal systems, Amer. Math. Soc. Transl. (2) 28 (1963), 1-35.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i1p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.